# SDR AALA202404300977

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 30,049 hours, 12,348 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11536
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR HAS CIDS MESSAGE TO CHECK DOOR PRESSURE. MAINTENANCE SERVICED THE 4R DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER TASK CARD 26L80052001.
